Derivations on l-semigroups and formal languages

Mitsch, Heinz: Derivations on l-semigroups and formal languages. Acta scientiarum mathematicarum, (43) 1-2. pp. 91-104. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_091-104.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 91-104
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 104. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14796

Actions (login required)

View Item View Item